# SDR BSY2001F00014

- Difficulty date: July 19, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N121EL
- Make and model: Lear 25
- Aircraft serial: 010
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CJ6106
- Part serial: 251287
- Condition: Flamed Out
- Location: Right
- Part time: 12,563 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS AT FL 440 CLIMBING ABOVE SOME STORMS, RIGHT ENGINE FLAMED OUT DUE TO HEAVY TURBULENCE WHICH CAUSED INTERRUPTION OF AIR INTO INLET.  AIRCRAFT DESCENDED TO LOWER ALTITUDE, RELIGHT OF ENGINE ACCOMPLISHED.  THIS ENGINE HAS HAD NO FLAME-OUT PROBLEMS, OPERATED NORMALLY ON INSPECTION GROUND CHECK, NO REPAIRS REQUIRED.
